# SDR DALA2016042503199

- Difficulty date: April 24, 2016
- Submitted: April 25, 2016
- Operation: Air carrier
- Aircraft: N3767
- Make and model: Boeing 737832
- Aircraft serial: 30821
- Aircraft time: 49,072 hours, 17,610 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND ROW 29 EMERGENCY LIGHT INOPERATIVE.  MAINTENANCE FOUND SIDEWALL CONNECTOR DISCONNECTED.  RECONNECTED SIDEWALL CONNECTOR.  OPS CHECK GOOD.
